# SDR HALA2019042320199

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 27,636 hours, 64,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICATION - LEFT WING EMERGENCY EXIT LIGHT INOP // REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY CONTROL MODULE. PER AMM 33-51-03. OPS CHECK OK. OK FOR SVC
